# SDR DALA2017032602421

- Difficulty date: March 25, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 59,781 hours, 46,595 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Debonded
- Location: Bs 218-256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED FINGER DOUBLER ON PREVIOUS REPAIR ON INTERNAL FUSELAGE SKIN BETWEEN BS 218 - 256, LONGERON 16 - 17L.  THE FINGER DOUBLER WAS REPLACED IAW SRM 53-04-3, FIG.12 (SHEET2).
